# SDR KCSA202210131127

- Difficulty date: October 13, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481
- Aircraft serial: 34017
- Aircraft time: 60,013 hours, 11,355 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANDATORY: PERFORM EO- EO 5312-22-01 (ENGINEERING ORDER) REV. 00  AD 2021-17-06(G), RB 747-53A2904 - STA 1000 FRONT SPAR SHEAR TIE AND INTERCOSTAL LUG FITTING INSPECTION AND REPAIR.
